# SDR DALA2023021401127

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2EAS, FWD AND AFT SIDES) WERE FOUND ON BEAM 1 DURING THE WORK PROCESS ON NRC 00081 AT L1 PASSENGER DOOR. (PTAS). SUMMARY OF NRC 00487: FWD AND AFT SIDES OF BEAM 1 AT L1 PASSENGER DOOR WERE REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 7 REPAIR 7. (LP #2623605)
